Number of the records: 1  

The order topology on a lattice and its MacNeille completion

  1. Title statementThe order topology on a lattice and its MacNeille completion
    Main entry-name Olejček, Vladimír, 1946- (Author) - FEI Ústav informatiky a matematiky
    In International Journal of Theoretical Physics. -- Vol. 39 (2000), s.801-803
    Document kindRBX - článok z periodika
    CategoryADE - Scientific titles in foreign not carented magazines and other year-books
    References (2) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    200020000.598Q30.369Q3
    article

    article

Number of the records: 1